| Model Number |
LX3 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that the ophthalmic microscope had the issue with the head assembly loose; they tried tightening the head assembly, but the issue was still there.Procedure details and patient impact have not been provided.
Additional Manufacturer Narrative
Additional information provided in sections d.9., h.3., h.6., and h.11.The company representative was able to replicate the reported event.The libero base-head coupler was found loose.It was then tightened to address this issue.The system was tested and found to meet product specifications.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A non-conformance based review of the serial number was performed.There were no relevant contributing factors identified.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial number under investigation with the same event code.The root cause of the reported event is attributed a loose libero base-head coupler.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).